Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A quadrilateral-free arrangement of sixteen lines

Author: G. J. Simmons
Journal: Proc. Amer. Math. Soc. 34 (1972), 317-318
MSC: Primary 50D20
MathSciNet review: 0295191
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    B. Grünbaum, Convex polytopes, Pure and Appl. Math., vol. 16, Interscience, New York, 1967, pp. 397-400. MR 37 #2085. S. Roberts, On the figures formed by the intercepts of a system of straight lines in a plane, and on analogous relations in space of three dimensions, Proc. London Math. Soc. 19 (1889), 405-422.
  • Richard Guy, Haim Hanani, Norbert Sauer, and Johanan Schönheim (eds.), Combinatorial structures and their applications, Gordon and Breach, Science Publishers, New York-London-Paris, 1970. MR 0263646

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50D20

Retrieve articles in all journals with MSC: 50D20

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society